Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

An algebraic index theorem for Poisson manifolds

Abstract :

The formality theorem for Hochschild chains of the algebra of functions on a smooth manifold gives us a version of the trace density map from the zeroth Hochschild homology of a deformation quantization algebra to the zeroth Poisson homology. We propose a version of the algebraic index theorem for a Poisson manifold which is based on this trace density map.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031609
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:59
Dernière modification le : jeudi 3 décembre 2020 - 03:22:05
Archivage à long terme le : : lundi 1 mars 2021 - 19:29:13

Fichier

crelle.2009.061.pdf
Accord explicite pour ce dépôt

Identifiants

Collections

Citation

V.-A. Dolgushev, Vladimir Roubtsov. An algebraic index theorem for Poisson manifolds. Journal für die reine und angewandte Mathematik, 2009, 2009 (633), pp.77 - 113. ⟨10.1515/CRELLE.2009.061⟩. ⟨hal-03031609⟩

Partager

Métriques

Consultations de la notice

26

Téléchargements de fichiers

54